# SDR DALA2022112107487

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 6,472 hours, 799 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3411 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATION 3L. CORRECTIVE ACTION: PERFORMED GVI OF ENERGIZED EMERGENCY LIGHTS AT 3L. NO DEFECTS NOTED. ALL SIGNS WORK PROPERLY. (2505065)
